# SDR UPS03841195

- Difficulty date: August 13, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CABIN FS 1620 FLOORBEAM UPPER FLANGE IS CORRODED AT LBL 40.  REMOVED CORROSION IAW DC8 SRM 51-1-8. MATERIAL REMAINING .034 ORIG MATERIAL  .125 FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  FABRICATED REPAIR ANGLE AND FILLER IAW DC8 SRM TR 53-124 AND 53-2-0 FIG 1B. ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLE AND FILLER IA W DC8 SRM TR 53-124 AND 53-2-0 FIG 1B.
